# SDR SWAA2023051127810

- Difficulty date: April 14, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOC BTW BS 747 TO BS 767 AFT CARGO COMPARTMENT 2023-247656<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: A21033522 DUE DATE 21-NOV-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN:NORTEC 500D; SN: N500X11290U021704; DUE DATE: 12-MAR-24;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED AT RBBL 13.84 BTW BS 727E TO BS 787 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVE 1 AND ALTERNATIVE 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
